# SDR 01FDEA00441

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA722331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 410, RBL 5 INCHES CRACK COMMON TO FWD, LWR FLANGE AND BS 410, LBL 13 2.  CORROSION COMMON TO SKIN.  REMOVED AND REPLACED FRAME PER IAW SRM 51-35-01 & 51-33-01.
